Alert archive / Wyoming / High Wind Warnings in 2020
High Wind Warning 12, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Feb 4, 2020, 12:09 PM MST for 4 counties in Wyoming. It took effect at Feb 5, 2020, 12:33 AM MST. It was in force for 33 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 4, 2020, 12:09 PM MST (19:09 UTC)
- In effect from
- Feb 5, 2020, 12:33 AM MST
- Expired
- Feb 6, 2020, 9:06 AM MST
- In force
- 33 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 5, 12:46 AM MST | NON-TSTM WND GST 63 | 3 Ese Elk Mountain, WY | MESONET STATION WY20 2.5 SE ELK MOUNTAIN (WYDOT). |
| Feb 5, 1:32 AM MST | NON-TSTM WND GST 58 | 2 E Arlington, WY | MESONET STATION WY23 1.6 E ARLINGTON (WYDOT). |
| Feb 5, 2:02 AM MST | NON-TSTM WND GST 62 | 1 Nnw Arlington, WY | MESONET STATION KARL 0.6 NW ARLINGTON (WYDOT). |
| Feb 5, 2:12 AM MST | NON-TSTM WND GST 64 | 3 Ese Elk Mountain, WY | MESONET STATION WY20 2.5 SE ELK MOUNTAIN (WYDOT). |
| Feb 6, 1:00 AM MST | NON-TSTM WND GST 58 | 2 Ese Elk Mountain, WY | MESONET STATION WY20 2.5 SE ELK MOUNTAIN (WYDOT). |
| Feb 6, 7:00 AM MST | SNOW 0.5 | Elk Mountain, WY | COCORAHS STATION WY-CR-18 ELK MOUNTAIN 0.3 SW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 7.2 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 677 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
331 WWUS75 KCYS 041909 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 1209 PM MST Tue Feb 4 2020 ...STRONG GUSTY WINDS WILL RETURN TO THE SOUTHWEST PLATTE COUNTY LATE TONIGHT ALONG WITH PERIODS OF BLOWING SNOW... WYZ106-050315- /O.NEW.KCYS.HW.W.0012.200205T0900Z-200205T2000Z/ Central Laramie Range and Southwest Platte County- Including the city of Bordeaux 1209 PM MST Tue Feb 4 2020 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 1 PM MST WEDNESDAY... The National Weather Service in Cheyenne has issued a High Wind Warning, which is in effect from 2 AM to 1 PM MST Wednesday. * WHAT...West to southwest winds will increase late tonight with sustained winds of 35 to 45 mph and gusts up to 65 mph expected towards sunrise. * WHERE...Central Laramie Range and southwest Platte County, including Bordeaux. * IMPACTS...Mainly to transportation. Travel will be hazardous, especially for lightweight, high profile vehicles including camping and tractor trailers. Blowing snow will result in visibility below 1 mile at times and slick roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$
5 follow-up statements
213 WWUS75 KCYS 041929 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 1229 PM MST Tue Feb 4 2020 ...STRONG GUSTY WINDS WILL RETURN TO THE SOUTHWEST PLATTE COUNTY LATE TONIGHT ALONG WITH PERIODS OF BLOWING SNOW... WYZ106-051200- /O.CON.KCYS.HW.W.0012.200205T0900Z-200205T2000Z/ Central Laramie Range and Southwest Platte County- Including the city of Bordeaux 1229 PM MST Tue Feb 4 2020 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 1 PM MST WEDNESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Central Laramie Range and Southwest Platte County County. * WHEN...From 2 AM to 1 PM MST Wednesday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for lightweight, high profile vehicles and campers. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$
660 WWUS75 KCYS 050733 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 1233 AM MST Wed Feb 5 2020 ...STRONG WINDS EXPECTED IN THE WIND PRONE AREAS OF SOUTHEAST WYOMING ALONG WITH PERIODS OF BLOWING SNOW... WYZ110-060000- /O.EXB.KCYS.HW.W.0012.200205T0733Z-200206T2100Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 1233 AM MST Wed Feb 5 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM MST THURSDAY... * WHAT...West winds 35 to 45 MPH with gusts up to 60 MPH likely, along with areas of blowing snow. * WHERE...Interstate 80 between Rawlins and Laramie, especially near Arlington and Elk Mountain. * WHEN...Now until 2 PM MST Thursday. * IMPACTS...Mainly to transportation. There will be a high blow over risk for light, high profile vehicles including camping and tractor trailers. In addition, areas of blowing snow may result in significantly reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ106-052000- /O.CON.KCYS.HW.W.0012.200205T0900Z-200205T2000Z/ Central Laramie Range and Southwest Platte County- Including the city of Bordeaux 1233 AM MST Wed Feb 5 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON... * WHAT...West winds 35 to 45 MPH with gusts up to 60 MPH expected. * WHERE...Bordeaux area along Interstate 25 between Chugwater and Wheatland. * WHEN...Until 1 PM MST this afternoon. * IMPACTS...Mainly to transportation. There will be a high blow over risk for light, high profile vehicles including camping and tractor trailers. In addition, areas of blowing snow may result in significantly reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ CLH
708 WWUS75 KCYS 050941 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 241 AM MST Wed Feb 5 2020 ...STRONG WINDS EXPECTED IN THE WIND PRONE AREAS OF SOUTHEAST WYOMING ALONG WITH AREAS OF BLOWING SNOW... WYZ106-060000- /O.EXT.KCYS.HW.W.0012.000000T0000Z-200206T2100Z/ Central Laramie Range and Southwest Platte County- Including the city of Bordeaux 241 AM MST Wed Feb 5 2020 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 PM MST THURSDAY... * WHAT...West winds 35 to 45 MPH with gusts up to 65 MPH. Patchy blowing snow. * WHERE...Interstate 25 between Chugwater and Wheatland, including Bordeaux. * WHEN...Until 2 PM MST Thursday. * IMPACTS...Mainly to transportation. There will be a high blow over risk for light, high profile vehicles including camping and tractor trailers. In addition, areas of blowing snow may result in periods of low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ110-060000- /O.CON.KCYS.HW.W.0012.000000T0000Z-200206T2100Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 241 AM MST Wed Feb 5 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST THURSDAY... * WHAT...West winds 35 to 45 MPH with gusts up to 65 MPH. Areas of blowing snow. * WHERE...Interstate 80 between Rawlins and Laramie, especially near Arlington and Elk Mountain. * WHEN...Until 2 PM MST Thursday. * IMPACTS...Mainly to transportation. There will be a high blow over risk for light, high profile vehicles including camping and tractor trailers. In addition, areas of blowing snow may result in significantly reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ CLH
162 WWUS75 KCYS 061023 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 323 AM MST Thu Feb 6 2020 ...STRONG WINDS EXPECTED IN THE WIND PRONE AREAS OF SOUTHEAST WYOMING ALONG WITH AREAS OF BLOWING SNOW... WYZ110-061130- /O.CAN.KCYS.HW.W.0012.000000T0000Z-200206T2100Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 323 AM MST Thu Feb 6 2020 ...HIGH WIND WARNING IS CANCELLED... The High Wind Warning for Arlington has been replaced with a Winter Storm Warning until 5 AM MST Saturday. Please refer to that product for more details. $$ WYZ106-062100- /O.CON.KCYS.HW.W.0012.000000T0000Z-200206T2100Z/ Central Laramie Range and Southwest Platte County- Including the city of Bordeaux 323 AM MST Thu Feb 6 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... * WHAT...West winds 35 to 45 MPH with gusts up to 65 MPH. Patchy blowing snow. * WHERE...Interstate 25 between Chugwater and Wheatland, including Bordeaux. * WHEN...Until 2 PM MST Thursday. * IMPACTS...Mainly to transportation. There will be a high blow over risk for light, high profile vehicles including camping and tractor trailers. In addition, areas of blowing snow may result in periods of low visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ CLH
520 WWUS75 KCYS 061606 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 906 AM MST Thu Feb 6 2020 WYZ106-061715- /O.CAN.KCYS.HW.W.0012.000000T0000Z-200206T2100Z/ Central Laramie Range and Southwest Platte County- Including the city of Bordeaux 906 AM MST Thu Feb 6 2020 ...HIGH WIND WARNING IS CANCELLED... Sustained west to southwest winds of 25 to 30 mph with occasional gusts to 40 mph will continue today. The threat for strong winds has ended and the High Wind Warning is cancelled. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Feb 4, 10:43 AM MST, 1 hour 26 minutes earlier.
Area forecast discussion, Feb 4, 10:43 AM MST, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 1043 AM MST Tue Feb 4 2020 .UPDATE... Issued at 1013 AM MST Tue Feb 4 2020 Updated forecast to cancel the remaining headlines for the area since snowfall has greatly diminished. Scattered snow flurries are expected for the rest of today with little or no additional snow accumulations expected. Attention then shifts to the potential for strong winds and blowing snow tonight as winds shift into the west and increase after midnight. Thankfully, the strongest winds appear to be mainly confined to the wind prone areas. Therefore, blowing snow threat may be limited across southeast Wyoming, with some drifting snow across the lower valleys and high plains && .SHORT TERM...(Today & Tonight) Issued at 254 AM MST Tue Feb 4 2020 Snow appears to be decreasing in coverage & intensity this morning with warming cloud tops and diminishing radar returns. This likely is in response to a significant amount of dry air in the mid/upper levels seen on the latest WV satellite imagery. HRRR suggests snow should mostly be done by 18z this AM, which looks reasonable given ongoing trends. The highest probability for another inch or two of accumulation will mainly be along & east of the Laramie Range into Laramie, Platte and Goshen counties where low-level upslope should be more prevalent for a few more hours. Winds are unlikely to be a big deal today w/ gradients weakening, but we may still have a few gusts around 30-40 MPH in the ARL area. Snow is ending though, and observations generally show visibility at/above one half mile. BZW headlines have been downgraded to Winter Wx Advisories through 500 PM MST. We have also downgraded to Advisories for all areas except the favored upslope areas and the Snowy Range. Most areas will not see much more than another inch or two, but hazardous travel could persist for quite some time. Winds will increase again by this evening/overnight in the typical wind prone areas as low-level CAG to CPR gradients climb back into the 55-65 meter range. Flow aloft through 12z Wednesday appears to be less than impressive, but a narrow ribbon of 50 kt 850 hpa flow is progged near BRX at that time per the GFS with a 3 hpa pressure gradient along the spine of the Laramie Range. There will be a low end risk for high winds by early Wednesday AM, but will expire our current products prior to issuing any new headlines. .LONG TERM...(Wednesday - Monday) Issued at 254 AM MST Tue Feb 4 2020 Periods of strong winds will persist in the wind corridors through Thursday morning w/ gradients remaining elevated. Would anticipate the strongest winds to occur after 00z Thu with a burst of low-lvl subsidence behind a weak 500 mb disturbance. 700-800 hpa flow will also be at at its strongest around this time as well. An extremely active weather pattern is likely on Thursday & Friday w/ a nearly stationary, 120-140 knot H25 jet streak oriented along the northern & central Rockies. Strong dynamics and very favorable orographics will support very heavy mountain snow w/ the potential for several feet of accumulation in both the Snowy & Sierra Madres to end the week. By Friday, a secondary surge of cold air is progged to push south- west across the high plains with an inverted surface trough likely to become established along the Laramie Range northwestward across central Wyoming. This is a classic setup for isentropic ascent and something that can lead to heavy snow into the I25 corridor. Model guidance historically does a poor job resolving this, so it should be alarming that the GFS/NAM/ECM all show hints of a strip of high QPF nudging east of the higher terrain. The Laramie Valley is also not out of the woods as the wind direction (NW) would be favorable for upslope enhancement in this scenario. It is very likely that Winter Storm Watches will be necessary soon for the mountains. Model trends will also need to be monitored for the remainder of the CWA in the coming days. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1033 AM MST Tue Feb 4 2020 Latest IR loop was showing some streaks of lower ceilings and snow showers across parts of southeast Wyoming mainly east of a Lusk to Laramie line. These snow showers were just ahead of the mid level trof axis. Meanwhile, further west the snow showers were beginning to dissipate in response to subsidence behind the trof axis. This trof axis will continue to shift east through the course of the day, and will bring an end to the snow shower threat by late in the day across the Nebraska panhandle. The main question tonight will be if fog develops before the return flow kicks in. The latest HRRR is showing this potential mainly in southeast Wyoming and North Platte Valley's. We went ahead and inserted some patchy fog in KLAR, KCYS and KBFF and let later shifts examine this potential further. We may even see some blowing snow tomorrow afternoon across the high plains of Wyoming. && .FIRE WEATHER... Issued at 254 AM MST Tue Feb 4 2020 No fire weather concerns. Cold weather prevails w/ widespread snow pack in place. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && UPDATE...TJT SHORT TERM...CLH LONG TERM...CLH AVIATION...REC FIRE WEATHER...CLH
Hazardous weather outlook, Feb 4, 10:12 AM MST, 1 hour 57 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 1012 AM MST Tue Feb 4 2020 WYZ101-103>107-109-111-113-115>118-051715- Converse County Lower Elevations-North Laramie Range- Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Laramie Range and Southwest Platte County- East Platte County-Central Carbon County-Southwest Carbon County- Upper North Platte River Basin-Laramie Valley-South Laramie Range- South Laramie Range Foothills-Central Laramie County- 1012 AM MST Tue Feb 4 2020 This hazardous weather outlook is for portions of east central Wyoming southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Steady snowfall will end this morning with partly to mostly cloudy skies through most of the day. Winds will shift into the west or southwest later tonight and increase towards sunrise. Areas of blowing snow and hazardous travel conditions are possible after midnight tonight, mainly along and west of the Interstate 25 corridor. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Another round of snowfall is expected Thursday and Friday. Additional snowfall accumulations and travel impacts are possible with areas of blowing and drifting snow. .Spotter information statement... Spotters are urged to report snowfall totals from Monday. NEZ002-003-019>021-054-055-095-096-WYZ102-108-119-051715- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Niobrara County-Goshen County- East Laramie County- 1012 AM MST Tue Feb 4 2020 This hazardous weather outlook is for western Nebraska and far southeast Wyoming. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY The probability for widespread hazardous weather is low. .Spotter information statement... Spotters are urged to report snowfall totals from Monday. WYZ110-112-114-051715- North Snowy Range Foothills-Sierra Madre Range-Snowy Range- 1012 AM MST Tue Feb 4 2020 This hazardous weather outlook is for portions of south central Wyoming. .DAY ONE...TODAY AND TONIGHT The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A long duration heavy snow event is looking more likely beginning Wednesday night and continuing into the weekend. Winter Storm Watches will likely be needed over the next 24 to 48 hours with 1 to 3 feet of snow possible by Saturday morning. .Spotter information statement... Spotters are urged to report snowfall totals from Monday.
In the hours before
Local storm report, Feb 4, 10:02 AM MST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1002 AM MST TUE FEB 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW GLENDO 42.50N 105.02W
02/04/2020 E4.0 INCH PLATTE WY PUBLIC
&&
BMWLocal storm report, Feb 4, 10:18 AM MST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1018 AM MST TUE FEB 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY SNOW 13 E WHEATLAND 42.05N 104.72W
02/04/2020 E7.0 INCH PLATTE WY TRAINED SPOTTER
&&
BMWLocal storm report, Feb 4, 10:25 AM MST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1025 AM MST TUE FEB 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM HEAVY SNOW 10 NW MEDICINE BOW 42.00N 106.34W
02/04/2020 E6.0 INCH CARBON WY TRAINED SPOTTER
UP TO 2 FOOT SNOW DRIFTS AS WELL.
&&
BMWLocal storm report, Feb 4, 10:42 AM MST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1042 AM MST TUE FEB 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 AM SNOW 9 NNE GARRETT 42.23N 105.55W
02/04/2020 E6.0 INCH ALBANY WY TRAINED SPOTTER
DODGE CREEK RANCH.
&&
BMWLocal storm report, Feb 4, 10:53 AM MST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1053 AM MST TUE FEB 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY SNOW 14 E BOSLER 41.58N 105.42W
02/04/2020 E6.0 INCH ALBANY WY PUBLIC
&&
BMWLocal storm report, Feb 4, 11:40 AM MST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1140 AM MST TUE FEB 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY SNOW 17 S GLENROCK 42.61N 105.86W
02/04/2020 M18.0 INCH CONVERSE WY TRAINED SPOTTER
&&The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 12:30 PM MST | Winter Storm Watch | CYS | Albany, Carbon | 15 hr |
| Feb 4, 12:30 PM MST | Winter Weather Advisory | CYS | Albany, Carbon, Laramie | 39 hr |
Nearby
High Wind Warnings in Wyoming, 2020Every high wind warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.